World Journal of Surgery

, Volume 4, Issue 3, pp 329–330 | Cite as

Invited commentary

  • Francis E. Rosato


Public Health 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    Roberts, B., Rosato, F.E., Rosato, E.F.: Heparin: a cause of arterial emboli? Surgery55:803, 1964PubMedGoogle Scholar
  2. 2.
    Weissmann, R.E., Tobin, R.W.: Arterial embolism occurring during systemic heparin therapy. Arch. Surg.76:219, 1958Google Scholar
  3. 3.
    Rosato, F.E., Rosato, E.F., Roberts, B., Knisley, R.: Thromboelastographic evaluation of the method of heparin administration. Am. J. Surg.113:750, 1967CrossRefPubMedGoogle Scholar

Copyright information

© Société Internationale de Chirurgie 1980

Authors and Affiliations

  • Francis E. Rosato
    • 1
  1. 1.Thomas Jefferson University HospitalPhiladelphiaUSA

Personalised recommendations